I stopped taking Amitiza, does anyone know how long it takes to leave your system?

Answers (2)

30 May 2013

It has a short half life. It should be out of your system in about 6 hrs.

Votes: +0

30 May 2013

May I ask why? I've been on it for a couple years. I swear it does NOTHING. I still have to take senna and I'm up to 12. I gave up on my GI docs. I am going to see an ND and start colonics. I'm literally carrying 15 pounds of waste in my colon. My GI docs say one thing, pain docs say another. I'm so bloated and distended, all the laxatives were making me throw up. It's been a nightmare. Wondering if you found something better. You can send me a PQ if you want. But I finally got so fed up and these Rx laxatives are toxic!!! Dying to hear your story which I hope is successful. Nothing worse!!! Best of luck. Really looking forward to hearing from you! Best!

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Amitiza - Why did it stop working?

Took 8 mcg bid and it immediately helped. 1-2 healthy movements daily. Then it abruptly stopped working after about a week. Switched to 24 mcg bid ...

1 answer 26 Dec 2011

Amitiza - Has anyone noticed there hair falling out?

I have been on and off it for years and never put two and two together till recently when started taking it again and two weeks in my hair started ...

1 answer 14 May 2012

Constipation -- Chronic - My 6 year old child is suffering from chronic constipation from very long?

... time. He is constantly having constipation and diarrhea accompanied by frequent urination from last one month. Examination and x-ray report has ...

1 answer 7 Apr 2013

Is Generlac intended to be taken long-term for chronic constipation?

I started taking it when I had a disc problems with subsequent surgery and was taking pain meds. The pain pills exacerbated the constipation. Doctor ...

2 answers 4 May 2013

How long should I use amitiza before giving up?

I started taking the 8mcg x 2 about 2 weeks ago. This did nothing for me except help with bloating so I called my doctor. The doctor has prescribed ...

0 answers 18 Jun 2013